# SDR 2001F00218

- Difficulty date: July 14, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9481 - PBI-TPA - DURING FLIGHT, LEFT ENGINE FIRE DISCHARGE ANNUNCIATOR ILLUMINATED.  PERFORMED OPERATIONAL TEST OF LEFT ENGINE.  DISCHARGE ANNUNCIATOR, OPS TEST NORMAL.  (M)
